Home > Groups > Prednisone and Exfoliative Dermatitis > I was on Sulfasalazine and Prednisone to treat RA....

I was on Sulfasalazine and Prednisone to treat RA....

  • I was on Sulfasalazine and Prednisone to treat RA. After a few month I started showing allergic reaction. Started with red skin in neck, chest, arms areas and moved to back of shoulders, hips, belly and down to things and bellow knees. Skin would eventually dry and scale in big pieces. I also had Loose skin almost all over my body. I stopped taking Sulfasalazine because I thought I was alleging to Sulfa. But even more than two weeks not taking Sulfa, I got a few flare ups. So I think my exfoliative dermatitis symptoms is due to Prednisone allergy. I have stopped taking Prednisone a few days a go. I'm curious if Prednisone was the calprid after all. I will monitor next few month.

    Post created 2 months 3 weeks ago

Comments

No comments have been posted yet.

Add comment

Log in or register to post comments

Follow the post

Log in or register to follow the post.

Reply to Post

Log in or register to post comments.

0 likes